# SDR FDEA200906272349

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: ALC80552
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT OPERATING BULKHEAD REQUIRED TO TRIM APPROX 0.190" AND FOUND EXCEEDED EO 1-5510-7-5000D1 PT1 LIMITATION (MAX 0.150 INCH) WHILE FACILITATE OVERLAPPED NR 35R BARREL NUT BORE REWORK.  REPAIRED AS PER E.A. 1-5510-131629,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV. 107
